# SDR DL757011247

- Difficulty date: July 25, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 45,096 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34205
- Condition: Dented
- Location: Fs 630, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 620-640 / STRG. 24R-25R :              DAMAGE CUTOUT REPAIR                                        THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED BETWEEN FS 620& 640 AND BETWEEN STRINGERS 24R & 25R.  THE DAMAGE WAS      REMOVED WITH A 1.7" X 4.2" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 381397-14.
